# SDR R61A2025072900324

- Difficulty date: July 8, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N432YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000415
- Aircraft time: 27,233 hours, 18,581 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C STRUCK BY RAMP TRUCK ON AFT RH SIDE OF FUSELAGE AFT OF INBD FLAP FWD OF AFT CARGO DOOR. REPLACED LOWER FRAMES 73,74,75 AND STRINGES 24R,25R,26R,27R,25A,26A IAW EMB 170/175 SRM 51-41-01 AND 51-40-02. ALSO REF ETD2025-170-924722,ETD2025-170-925488 AND VP-027949-2025 FOR WORK ACCOMPLISHED.
